# SDR SWAA2019041131586

- Difficulty date: April 4, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE Z ANGLE CORRODED BETWEEN BS. 947 TO BS. 986, RBL 54.   R&R Z ANGLE PER SRM.
